# SDR SWAA2020032442774

- Difficulty date: February 26, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S 540, B.L. 0 - R.B.L. 24.5, W.L. 208.1.         REMOVED AND REPLACED NEW FLOOR SUPPORT AT BS. 540, B.L-0 - RBL, 24.5, WL. 208.1 PER DWG # 143A0060 REV: B AND SRM 51-40-02 88911U 03MAR20
